MathSciNet Relay Station
MathSciNet bibliographic data
MR779064 (87a:57007) 57M20 (20F05 57Q45)
Howie, James On the asphericity of ribbon disc complements. Trans. Amer. Math. Soc. 289 (1985), no. 1, 281–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement